# SDR C1HA200795033

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14581327075T6
- Condition: Corroded
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT AT BS 540 STR 26R HAS HEAVY CORROSION AT SPLICE.  REMOVED AND REPLACED FWD CARGO BS 540 STR 26R SPLICE ANGLE IAW B727 SRM 53-10-2 AND 53-40-3.
